# SDR AWXA200500407

- Difficulty date: March 11, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654681282
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF LT AFT OUTBOARD WEB BETWEEN BS 995 AND BS 1015, LBL 38 AND LBL 42.  MAINTENANCE REMOVED CORRODED LT AFT OUTBOARD WEB FROM BS 995 TO BS 1015, LBL 38 TO LBL 42; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
